# SDR MWEA97134

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar Latches
- Part number: 3952273501
- Condition: Dirty
- Location: Fwd Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK, FOUND GALLEY SERVICE DOOR EVAC SLIDE GIRT BAR DIFFICULT TO ENGAGE IN LATCHES.  MAINT CLEANED AND LUBED GIRT BAR LATCHES.
